MathSciNet Relay Station
MathSciNet bibliographic data
MR778515 (87f:35054) 35H05 (35M05)
Amano, Kazuo The global hypoellipticity of a class of degenerate elliptic-parabolic operators. Proc. Japan Acad. Ser. A Math. Sci. 60 (1984), no. 9, 312–314.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement